# SDR SIMA200507515

- Difficulty date: March 11, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL.  INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM EMB 145/1142 REV 28 CHAPTERS 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  (M)
